Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

On prempro the low dose, having spells where my heart races, feel tired, headache. Could this be hormone trouble?

I am 62 yrs old and on prempro the low dose. I have been having some kind of spells where my heart races and I feel tired for about an hour or more then I get back to normal. Could this be hormone trouble? I have also been having headaches a lot for a while. It feels like it may be hormone related but I am taking hormone pills. Other times I feel great and I do not have any pain whatsoever with these spells. No pain any where. I walk about a mile with no problem unless I am having a spell then i m too tired to walk. I do not have shortness of breath either.
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello. Symptoms that you have(heart races,feel tired,headaches)are very characteristic symptoms of menopause and postmenopausal period.
Even taking that medication to offset decrease of estrogens,symptoms may appear.Another diagnosis to rule out is an underactive thyroid.
Go to your doctor to examine you and,perhaps,request thyroid hormones and estrogens levels in blood.
I wish you good health.
(If the answer has helped you, please indicate this)

Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor